RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 1  


On the Solvability of Nonautonomous Stochastic Differential Equations with Current Velocities
S. V. Azarina, Yu. E. Gliklikh
3
Well-Posed Boundary-Value Problems, Right Hyperbolicity, and Exponential Dichotomy
A. B. Antonevich, E. V. Panteleeva
13
Estimates for Restrictions of Monotone Operators on the Cone of Decreasing Functions in Orlicz Space
M. L. Gol'dman
30
Mixed Norm Bergman–Morrey-type Spaces on the Unit Disc
A. N. Karapetyants, S. G. Samko
47
Matrix Schrödinger Operator with $\delta$-Interactions
A. S. Kostenko, M. M. Malamud, D. D. Natyagajlo
59
Domination Problem in Banach Lattices
A. G. Kusraev
78
Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions
V. B. Levenshtam, P. E. Shubin
94
Asymptotics of the Fourier Sine Transform of a Function of Bounded Variation
E. R. Liflyand
109
The Radon–Kipriyanov Transform of the Generalized Spherical Mean of a Function
L. N. Lyakhov
118
Long Time Asymptotics of Periodic Generalized Entropy Solutions of Scalar Conservation Laws
E. Yu. Panov
133
Quantum Calculus and Quasiconformal Mappings
A. G. Sergeev
144
On the Spectral Radius of Functional Operators
A. P. Soldatov
155
Almost Everywhere Summability of Fourier Series with Indication of the Set of Convergence
R. M. Trigub
163

Papers published in the English version of the journal
Survey Papers
New Approach to Classical Thermodynamics
V. P. Maslov
154–185
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019